# SDR COMA0060575

- Difficulty date: July 15, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 17,042 hours, 16,153 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Dirty
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNED OIL SMELL IN COCKPIT.  REPLACED THE AIRCRAFT WATER SEPARATOR COALESCERS SOCKS.
